×

Found 1,754 Documents (Results 1–100)

100
MathJax

Asymptotic normality of the least squares estimate in trigonometric regression with strongly dependent noise. (Ukrainian. English summary) Zbl 1463.62197

PDF BibTeX XML Cite
Full Text: DOI

Alternating least squares in generalized linear models. (English. Russian original) Zbl 1436.62353

J. Contemp. Math. Anal., Armen. Acad. Sci. 54, No. 5, 302-312 (2019); translation from Izv. Nats. Akad. Nauk Armen., Mat. 2019, No. 5, 53-69 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software